# SDR WLDA200427

- Difficulty date: June 14, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 4059025907
- Part serial: 93020362
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT NR WOA8743 ACCORDING TO THE FLIGHT CREW (ENGINE 1 FUEL PUMPS OFF) LEVEL ONE ALERT IMMEDIATELY AFTER POWER FOR TAKEOFF, CAPT DISCONTINUED THE TAKEOFF EXITED THE RUNWAY, SWITCHED FUEL CONTROLLERS THE FUEL SYSTEM OP'S NORMALLY, TAXIED BACK FOR A NORMAL TAKEOFF. THE ALERT REILLUMINATED DURING CLIMB OUT, PLACED FUEL TO MANUAL AND THEN RETURNED TO AUTO THE SYSTEM OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT,  MX T/S THE SYSTEM, REMOVED AND REPLACED FUEL SYS. CONTROLLER AND CONTROLLER FILL VALVE.  OP'S OK.
